# SDR UALA2011051602424

- Difficulty date: May 16, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 48,671 hours, 13,689 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8113901
- Part serial: 178
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG START VALVE LIGHT CAME ON OTHER THAN DURING START.  EICAS MSG STARTER CUTOUT DISPLAYED.  CREW COMMENTS: INTERMITTENT LIGHT.  NO DUCT PRESSURE CHANGE.  SUSPECT FAULTY CAUTION LIGHT.  VERY DISTRACTING.  RPL START VALVE, RAN ENG OPS NORMAL.
